# SDR ARWA9611005

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 420491C
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE LIGHT CAME ON.  RETARDED THROTTLE, LIGHT STAYED ON.  SHUT DOWN ENGINE AS PER ABNORMAL CHECKLIST, TIME 1430Z, OIL PRESSURE 24 PSI.  REMOVED AND REPLACED MAIN OIL FILTER, OLD ONE FOUND NORMAL.  PRECAUTIONARY REMOVED AND REPLACED DIFFERENTIAL OIL PRESSURE SW, PRESSURE LIGHT SW EINGINE RUN-UP OIL PRESSURE AND TEMP CHECKED NORMAL PER MM 79-20-7, 79-32-2 AND 79-33-1.
